Pacific Journal of Mathematics

Instability and asymptoticity in toplogical dynamics.

John D. Baum

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 25-34.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036702

Mathematical Reviews number (MathSciNet)
MR0142113

Zentralblatt MATH identifier
0106.16205

Subjects
Primary: 54.82

Citation

Baum, John D. Instability and asymptoticity in toplogical dynamics. Pacific J. Math. 12 (1962), no. 1, 25--34. https://projecteuclid.org/euclid.pjm/1103036702


Export citation

References

  • [1] John D. Baum, Asymptoticity in topologicaldynamics, Trans. Amer, Math. Soc, 77 (1954), 506-519
  • [2] John D. Baum, An equicontinuity condition in topologicaldynamics, Proc. Amer. Math. Soc, 12 (1961), 30-32
  • [3] B. F. Bryant, On expansive homeomorphisms, Pacific J. Math., 10 (1960), 1163-1167
  • [4] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Providence, 1955
  • [5] F. J. Hahn, Some embeddings, recurrence properties, and the Birkhoff Markov theorem for transformationgroups, Duke Math. J., 27 (1960), 513-526
  • [6] B. von Kerekjart, Sur les similitudes de espace, C. R. de Acad. Sci Paris, 198 (1934), 1345
  • [7] Deane Montgomery, Measure preserving homeomorphisms at fixed points, Bull. Amer. Math. Soc, 51 (1945), 949-953
  • [8] W. R. Utz, Unstable homeomorphisms, Proc. Amer. Math., Soc, 1 (1950), 769-774
  • [9] A. Weil, L'integration dans les groupes topologiques et ses applications, Actualites Scientifiques et Industrielles, No. 869, Paris, 1940